SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Duragesic Patch

Started by Tired on 07/22/2010 2:03pm

The patch is causing me to sweat (excuse my word) I mean SWEAT I have to go home at lunch and change my cloths and then I change again when I get home from work. I have tried to reach my pain doctor to get an appt. to change medicine, but I have to leave a message with the nurse than when she calls me back it is always on my lunch and then I wait another two days and go through this again.

I have lost so much of my needed minerals to go on that I am so tired I can hardly move. I can't take the patch off and do without because i have been on 75 every TWO days for a long time, I have always sweated some with them but not like this and it is worsing by the day. Does anyone have any suggestions. I have even asked my family doctor to call her but he gets the same response.

Do you find this discussion helpful?
0

2 Responses

Like/Dislike
0

I also wear the patch and do a lot of sweating. I wish I had an answer for you and me. I never thought about losing minerals. If your doctor had any suggestions, please let me know. I have asked my family doctor, but he had nothing to tell me. I love the patch for pain relief, no pills to take and constant medication so no ups or downs. But the sweating DRIVES ME CRAZY!!!!

Like/Dislike
-1

i have flector patches for lower back and extremities. then i have lidoderm patches for neck and shoulders. the lidoderm has been working great on my neck and shoulder, but you can only wear them for 12 out of 24 hours.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete